# SDR MWEA010140

- Difficulty date: January 22, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT STATION 256, LONGERON 8 LEFT.  REMOVED FASTENERS AND DAMAGED AREA, FABRICATED AND INSTALLED FRAME SPLICE AND ANGLE.
